# SDR R61A2022060800383

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 22,399 hours, 15,160 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMELL OF SMOKE (PERHAPS ELECTRICAL BURNING). DECLARED EMERGENCY, REJECTED TAKEOFF BELOW 80 KTS. VISIBLE LIGHT SMOKE IN COCKPIT. FA EMERGENCY CALL STATING VISIBLE SMOKE AND BURNING SMELL IN FWD CABIN. EMERGENCY EVAC SLIDES 1L, 2L, AND 2R  BLOWN. EVACUATED. ACCOMPLISHED COMP RINSE OF #1 ENGINE. PERFORMED ENGINE RUNS AT 804 904 N2 AND NO FURTHER SMELLS NOTED.
